# SDR CAL951180

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - INSPECTION FOUND OVERHEAD EMERGENCY LIGHTS IN FIRST CLASS CABIN INOPERATIVE.  THE BATTERIES FOR THE EMERENCY LIGHTS IN FIRST CLASS CABIN WERE REMOVED AND REPLACED AND OPERATION WAS RESTORED.  (M)
